Rok 2007

1. Bohonos, Adam; Płuciennik, Ryszard, Modulus of dentability in L1+L, Banach Center Publ. 79 (2008), 39–51. 

2. Glanc, Barbara; Misiak, Aleksander; Szmuksta-Zawadzka, Maria, Equivariant mappings from vector product into G-spaces of φ-scalars with G=O (n,1,R), Math. Bohem. 132 (2007), no. 3, 325–332.

3. Kamińska, Anna; Lennard, Chris; Mastyło, Mieczysław; Mikulska, Sylwia, The uniform Kadec-Klee property for Orlicz-Lorentz spaces. Math. Proc. Cambridge Philos. Soc. 143 (2007), no. 2, 349-374.

4. Perl, Monika, Nearly perfect sets in the n-fold products of graphs, Opuscula Math. 27 (2007), no. 1, 83–88.

5. Szmuksta-Zawadzka, Maria; Zawadzki, Jan, Zastosowanie modeli wyrównywania wykładniczego w prognozowaniu brakujących danych dekadowych, Statystyka w praktyce społeczno-gospodarczej, Prace Naukowe Akademii Ekonomicznej we Wrocławiu, nr 1163 (2007), 287–296.

6. Zwierzchowski, Maciej, Total domination number of the conjunction of graphs, Discrete Math. 307 (2007), no. 7–8, 1016–1020.